# SDR 2023F00222

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30645
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Condition: Failed
- Location: Unknown
- Stage of operation: DE
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ANTISKID INOP LIGHT ON, BEFORE LANDING AND DURING APPROACH. FLIGHT DIVERTED TO CBB (ROUTE VVI-LPB). CORRECTIVE ACTION: HAS BEEN REPLACED ANTISKID VALVE LESFT. IN GROUND TEST NORMAL
